MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. GUARDUS OVERTUBE - GASTRIC

UNITED STATES ENDOSCOPY GROUP, INC. GUARDUS OVERTUBE - GASTRIC
Model Number 00711148
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disposable overtube is a device used in conjunction with a flexible endoscope for foreign body or tissue retrieval, and/or for endoscopic procedures requiring multiple endoscope intubations.The report indicates that the tip of the overtube detached during a procedure.The detachment was noted after the procedure was completed and the detached component was retrieved.The device history record was reviewed and confirmed the devices were manufactured to specification.There have been no other complaints associated with this lot.The device subject of this complaint was not returned to us endoscopy for evaluation.The instructions for use include the following statements: "inspect the package for shipping or handling damage (i.E.Deformed tubes, holes in packaging).If damage is evident, do not use this device.Generously lubricate both components with a water soluble lubricant as described below in the directions for use.Do not assemble without generous lubrication." the distributor has provided in-service training to the facility.There have been no further reported issues since in-service was completed.
 
Event or Problem Description
The distributor in (b)(4) reported the tip detached from a guardus overtube during procedural use.The detached portion was retrieved, and the procedure was completed.There was no report of patient or user harm as a result of the component detachment nor retrieval.

Brand Name
GUARDUS OVERTUBE - GASTRIC
Common Device Name
OVERTUBE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key7852897
Report Number1528319-2018-00030
Device Sequence Number1966397
Product Code FED
UDI-Device Identifier00816765011225
UDI-Public(01)00816765011225
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K040836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2020
Device Model Number00711148
Device Catalogue Number00711148
Device Lot Number1706716
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1